Siberian Mathematical Journal

, Volume 13, Issue 3, pp 467–473 | Cite as

Mean approximation of functions on a finite interval

  • L. Ya. Shalashova


Finite Interval 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. M. Nikol'skii, “On the best approximation of functions satisfying a Lipschitz condition,” Izv. Akad. Nauk SSSR, Ser. Matem.,10, No. 2, 295–317 (1946).Google Scholar
  2. 2.
    Yu. A. Brudnyi, “Generalization of a theorem of A. F. Timan,” Dokl. Akad. Nauk SSSR,148, No. 6, 1237–1240 (1963).Google Scholar
  3. 3.
    A. F. Timan, “Strengthening of a theorem of Jackson,” Dokl. Akad. Nauk SSSR,81, No. 4, 509–511 (1951).Google Scholar
  4. 4.
    V. K. Dzyadyk, “On the approximation of functions by ordinary polynomials on a finite interval of the real axis,” Izv. Akad. Nauk SSSR, Ser. Matem.,22, No. 3, 337–354 (1958).Google Scholar
  5. 5.
    Frend, “Uber die Approximation reeller stetigen Functionen durch gewöhnliche Polynome,” Math. Ann.,137, No. 1, 17–25 (1959).Google Scholar
  6. 6.
    G. K. Lebed', “Some questions of approximation of functions of one variable by algebraic polynomials,” Dokl. Akad. Nauk SSSR,118, No. 2, 239–242 (1958).Google Scholar
  7. 7.
    M. K. Potapov, On Approximation in ℒp by algebraic polynomials. Analyses of Contemporary Problems of Constructive Function Theory [in Russian], Fizmatgiz, Moscow (1961), pp. 64–69.Google Scholar
  8. 8.
    V. P. Motornyi, “Some questions of approximation in an integral metric by algebraic polynomials,” Dokl. Akad. Nauk SSSR,172, No. 3, 537–540 (1967).Google Scholar
  9. 9.
    A. F. Timan, Theory of Approximation of Functions [in Russian], Fizmatgiz, Moscow (1960).Google Scholar
  10. 10.
    Yu. A. Brudnyi, Analyses in the Theory of Locally Best Approximation of Functions by Polynomials [in Russian], Dissertation, Dnepropetrovsk (1965).Google Scholar
  11. 11.
    Yu. A. Brudnyi, “Approximation of functions by algebraic polynomials,” Izv. Akad. Nauk SSSR, Ser. Matem.,32, No. 4, 780–787 (1968).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • L. Ya. Shalashova

There are no affiliations available

Personalised recommendations